Publication
Title
V-categories: applications to graded rings
Author
Abstract
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 2009
ISSN
0092-7872
Volume/pages
37:9(2009), p. 3248-3258
ISI
000270582800017
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 19.11.2009
Last edited 06.07.2018
To cite this reference